# SDR FDKA200710516

- Difficulty date: October 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 13,541 hours, 12,716 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield Heat
- Part time: 14,460 hours, 13,661 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6086 MCO-RDU (1624 PHX LCL) - AIRCRAFT DIVERTED TO CAE DUE TO ELECTRICAL BURNING ODOR IN COCKPIT WITH WINDOW HEAT ON.  MX REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER AND REPLACED POWER OUT WIRE FROM WINDSHIELD TO CONTROLLER.
